# SDR SWAA2013050715810

- Difficulty date: April 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LOWER SURFACE CRACKED.  REPAIRED NR 6 SLAT IAW SRM.
